# SDR CA030527010

- Difficulty date: May 16, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 633 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: PC1245
- Part serial: 433
- Condition: Failed
- Location: Nr 2 System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS AT CRUISE FLIGHT (28,000 FT) & AUTOPILOT BEGAN TO CLIMB. AUTOPILOT WAS DISENGAGED AND AIRCRAFT LEVELED OFF. NR 1 ALTIMETER AND AIRSPEED BEGAN TO RAPIDLY MOVE TO ZERO. CREW DESCENDED AND LANDED AT NEXT AVAILABLE AIRPORT AS NR 2 SYSTEM FUNCTIONED NORMALLY. AIRCRAFT WAS FLOWN VFR BACK TO MAINTENANCE BASE WHERE NR 1 STATIC LINE WAS FOUND PULLED OUT OF TEE FITTING IN CABIN SIDEWALL. LINE WAS TOO SHORT AND HAD BEEN FORCED INTO PLACE. LINE REPLACED AND REINSTALLED AND TESTED.
